Table of Contents Author Guidelines Submit a Manuscript
International Journal of Antennas and Propagation
Volume 2007, Article ID 32345, 4 pages
http://dx.doi.org/10.1155/2007/32345
Research Article

Derivation of Conditions for the Normal Gain Behavior of Conical Horns

Faculty of Engineering and Computer Science, The University of Nottingham Malaysia Campus, Jalan Broga, Semenyih, Selangor Darul Ehsan 43500, Malaysia

Received 12 January 2007; Revised 23 May 2007; Accepted 3 November 2007

Academic Editor: Deb Chatterjee

Copyright © 2007 Chin Yeng Tan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chin Yeng Tan, Krishnasamy T. Selvan, and Yew Meng Koh, “Derivation of Conditions for the Normal Gain Behavior of Conical Horns,” International Journal of Antennas and Propagation, vol. 2007, Article ID 32345, 4 pages, 2007. https://doi.org/10.1155/2007/32345.